Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 244, NWS Atlanta, GA

March 5, 2020Taliaferro County, Wilkes County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 5, 2020, 11:34 PM EST for Taliaferro County, Wilkes County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 5, 2020, 11:34 PM EST (04:34 UTC)
Expired
Mar 6, 2020, 11:36 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Taliaferro County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 122 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River near Washington (WTNG1).

Action stage
16 ft
Minor stage
19 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

050 
WGUS42 KFFC 060434
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1134 PM EST Thu Mar 5 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Little River near Washington affecting Taliaferro and Wilkes 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC265-317-061834-
/O.NEW.KFFC.FL.W.0244.200306T0434Z-000000T0000Z/
/WTNG1.1.ER.200306T0425Z.200306T0430Z.000000T0000Z.NO/
1134 PM EST Thu Mar 5 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Little River near Washington.
* From this evening until further notice.
* At 11 PM Thursday the stage was 18.9 feet...and 
  rising.
* Flood stage is 19 feet.
* At 19 eet...Flood stage is reached. Minor flooding occurs in the
  woodlands and fields along the river upstream and downstream from 
  the gage at Lundberg Road. 

  

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$
4 follow-up statements
642 
WGUS82 KFFC 060922
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
422 AM EST Fri Mar 6 2020

...The Flood Warning continues for the following rivers in Georgia...
  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

  Oconee River near Milledgeville affecting Baldwin...Washington and
  Wilkinson Counties 

  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 

  Little River near Washington affecting Taliaferro and Wilkes 
  Counties 


GAC059-133-219-062321-
/O.CON.KFFC.FL.W.0230.000000T0000Z-200308T0625Z/
/PNFG1.1.ER.200306T0122Z.200307T0600Z.200308T0025Z.NO/
422 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Oconee River near Penfield.
* Until late Saturday night.
* At 4AM Friday the stage was 14.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 13 feet.
* The river will continue rising to near 15.4 feet by after midnight 
  tomorrow. The river will fall below flood stage tomorrow evening.
* At 15 feet...Minor flooding continues to expand into fields...
  woodlands and pastures...mainly on the right bank of the river...
  upstream and downstream from the gage on the Georgia Highway 15 
  bridge.

  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC009-303-319-062321-
/O.CON.KFFC.FL.W.0236.000000T0000Z-200307T1936Z/
/MLGG1.1.ER.200305T1632Z.200306T0415Z.200307T1336Z.NO/
422 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Oconee River near Milledgeville.
* Until Saturday afternoon.
* At 3AM Friday the stage was 25.8 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 22 feet.
* At 27 feet...Minor flooding continues in the woodlands and 
  pasture upstream and downstream from the gage located around one 
  half mile upstream from the Georgia Highway 22 and 24 bridge. The 
  parking lot and the Oconee River Greenway Park just downstream from
  the bridge will be completely flooded with water several feet deep.
  Sinclair Dam will have three to four gates open to reach this 
  height.

  

&&

LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
      3297 8316 3304 8324             

$$

GAC303-319-062321-
/O.CON.KFFC.FL.W.0240.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.200306T0047Z.200306T0845Z.000000T0000Z.NR/
422 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until further notice.
* At 03AM Friday the stage was 18.9 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 19 feet...Minor flooding continues to expand into the 
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will begin to 
  surround the elevated USGS gage house.

  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-062321-
/O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.200305T1830Z.200307T1800Z.000000T0000Z.NO/
422 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until further notice.
* At 4AM Friday the stage was 18.3 feet...and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 17 feet.
* The river will continue rising to near 22.2 feet by tomorrow 
  evening then begin falling.
* At 23 feet...Moderate flooding continues. Portions of the Old 
  Balls Ferry Road leading to the boat ramp becomes flooded with a 
  foot of water or more.  The entire dirt parking lot near the boat 
  ramp is under three to five feet of water. Extensive flooding of 
  the woodlands near the river continues.

  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-062321-
/O.CON.KFFC.FL.W.0224.200306T2120Z-000000T0000Z/
/DBNG1.2.ER.200306T2120Z.200309T0500Z.000000T0000Z.NO/
422 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Oconee River near Dublin.
* From late this afternoon until further notice.
* At 3AM Friday the stage was 18.8 feet...and rising.
* Moderate flooding is forecast.
* Flood stage is 21 feet.
* Forecast to rise above flood stage by late this afternoon and 
  continue to rise to near 25.9 feet by Monday morning.
* At 25.5 feet...Significant flooding continues in the woodlands and 
  agricutural areas upstream and downstream from the gage on U.S. 
  Highway 80. The flood waters will be around two feet deep on Rex 
  Miller Road...downstream left bank of the Highway 80 bridge and Old
  River Lane...upstream and left bank from the bridge. Some of the 
  homes on these roads will begin to experience flooding. Also a few 
  homes begin to flood on River Ridge Road...downstream and right 
  bank from the U.S. Highway 80 bridge.

  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

GAC209-283-309-062321-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.200220T1522Z.200225T1715Z.000000T0000Z.NO/
422 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until further notice.
* At 4AM Friday the stage was 16.7 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue rising to near 16.7 feet by this morning 
  then begin falling.
* At 20 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands and pastures upstream and downstream from 
  the gage on U.S. Highway 280. The access road to the boat ramp on 
  the Wheeler County side of the river begins to flood. Around a 
  dozen homes on Dead River Road in the south end of Montgomery 
  County become surrounded with water. A few homes will have some 
  flooding. Portions of Dead River Road will be covered by at least 
  two feet of water.

  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$

GAC265-317-062321-
/O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.200306T0425Z.200306T0900Z.000000T0000Z.NO/
422 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Little River near Washington.
* Until further notice.
* At 4AM Friday the stage was 20.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* At 21 feet...Minor flooding continues in the woodlands and fields
  along the river upstream and downstream from the gage at Lundberg 
  Road. 

  

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$
528 
WGUS82 KFFC 061649
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1149 AM EST Fri Mar 6 2020

...The Flood Warning continues for the following rivers in Georgia...
  Little River near Washington affecting Taliaferro and Wilkes 
  Counties 


GAC265-317-070648-
/O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.200306T0425Z.200306T1430Z.000000T0000Z.NO/
1149 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Little River near Washington.
* Until further notice.
* At 11AM Friday the stage was 20.3 feet and steady.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* At 21 feet...Minor flooding continues in the woodlands and fields
  along the river upstream and downstream from the gage at Lundberg 
  Road. 
  
&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$
884 
WGUS82 KFFC 070308
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1008 PM EST Fri Mar 6 2020

...The Flood Warning continues for the following rivers in Georgia...
  
  Tucsawhatchee Creek near Hawkinsville affecting Pulaski County 

  Little River near Washington affecting Taliaferro and Wilkes 
  Counties 


GAC235-071709-
/O.CON.KFFC.FL.W.0228.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.200305T0803Z.200306T0115Z.000000T0000Z.NO/
1008 PM EST Fri Mar 6 2020

The Flood Warning continues for
  The Tucsawhatchee Creek near Hawkinsville.
* Until further notice.
* At 9 PM Friday the stage was 11.9 feet, and falling.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding of 
  woodlands, fields and pastures begin upstream and downstream from 
  the gage on Georgia Highways 257 and 27.
  

&&

LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364


$$

GAC265-317-071709-
/O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.200306T0425Z.200306T1430Z.000000T0000Z.NO/
1008 PM EST Fri Mar 6 2020

The Flood Warning continues for
  The Little River near Washington.
* Until further notice.
* At 9 PM Friday the stage was 19.3 feet, and falling.
* Minor flooding will continue.
* Flood stage is 19 feet.
* At 19 feet...Flood stage is reached. Minor flooding occurs in the
  woodlands and fields along the river upstream and downstream from 
  the gage at Lundberg Road. 
  

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$
138 
WGUS82 KFFC 070436
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1136 PM EST Fri Mar 6 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Little River near Washington affecting Taliaferro and Wilkes 
  Counties

 
GAC265-317-070506-
/O.CAN.KFFC.FL.W.0244.000000T0000Z-200307T0436Z/
/WTNG1.1.ER.200306T0425Z.200306T1430Z.200307T0354Z.NO/
1136 PM EST Fri Mar 6 2020

The Flood Warning is cancelled for
  The Little River near Washington.
* This takes effect immediately.
* At 11PM Friday the stage was 18.9 feet...and falling.
* Flood stage is 19 feet.
* The river will continue to fall.
* At 19 feet...Flood stage is reached. Minor flooding occurs in the
  woodlands and fields along the river upstream and downstream from 
  the gage at Lundberg Road. 


&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 5, 6:57 PM EST, 4 hours 37 minutes earlier.

Area forecast discussion, Mar 5, 6:57 PM EST, 4 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
657 PM EST Thu Mar 5 2020

.UPDATE...
Clearing occurring just a little ahead of schedule but no
complaints here. Allowed flash flood watch to expire on schedule
but water remains high in many locations, particularly over middle
Georgia.

SNELSON

&&

.PREV DISCUSSION... /Issued 248 PM EST Thu Mar 5 2020/

SHORT TERM /Tonight through Friday Night/...

Looks like the rain is finally coming to an end. The main closed low
pressure center is positioned right along the AL/GA/FL border and
will continue to push east through Friday morning. The back edge of
the wrap around precip is moving through Central AL with the back
edge of the clouds moving into NW AL. Looks like North and Central
GA will see another 4 to 6 hours of showers with the precip coming
to an end around 00z-02z this evening. Skies will clear out shortly
after that. The main low pressure center pushes off the GA/FL coast
by 03z tonight with a large area of high pressure building into the
southeastern U.S. from the Northern/Central Plains. The pressure
gradient between these two systems becomes fairly tight across GA
Friday increasing northwesterly winds. Will see wind speeds in the
12-16mph range with gust in the 25-30mph range Friday afternoon.
With the extremely saturated soils and increased winds would not be
surprised to see a few trees get blow down friday afternoon. With
this in mind have issued a wind advisory beginning Friday morning
and continuing through Friday evening.

With the clearing conditions tonight and some cold air advection
setting up with the northwesterly flow, Temps tonight will get down
into the 30s and lower 40s across the area. High temps Friday will
be mainly in the 40s and lower to middle 50s. Will see some temps
near 60 across extreme southern sections of the CWA. With the
continued NW flow low temps Sat morning will dip down into the 20s
across the North GA mountains and into the lower to middle 30s
elsewhere.

01

LONG TERM /Saturday through Thursday/...

Did not change much regarding the previous forecast. Saturday and
Sunday will bring dry conditions and sunny skies, courtesy of
surface high pressure and an upper-level ridge. Highs and lows
this weekend are still forecast to be a couple degrees below
average in some spots. Temperatures look to return to near-normal
on Monday.

The upper-level ridge will flatten as a 500-mb shortwave and
associated surface low slide into the eastern U.S. on Monday
night. Models are in better agreement on the timing of rain
associated with this system, with the GFS and ECMWF bringing rain
into north Georgia on Monday overnight into early Tuesday morning.
The steering flow will remain largely zonal through Thursday, so
the surface front looks to stall across the Southeast during this
period. This will keep rain chances around through Thursday. There
could be enough instability on Tuesday and Wednesday to generate
thunderstorms, but have not included thunder in the official
forecast for now, given uncertainty. Highs and lows are still on
track to be 5-10 degrees above average Tuesday through Thursday.

Martin

&&

.AVIATION...
00Z Update...
IFR and MVFR conditions will be VFR and SKC by 03-05Z due to
clearing skies behind the cold front. Sfc winds will become NW
after 03Z and increase to 15-20kts at 15Z with gusts to 30kts
before decreasing some to 12-16kts with gusts to 25kts after
sunset Friday.

//ATL Confidence...00Z Update...
High confidence on all elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          42  54  32  58 /  20   0   0   0
Atlanta         42  51  32  56 /  20   0   0   0
Blairsville     36  42  26  54 /  20   5   5   0
Cartersville    40  51  30  56 /  10   0   5   0
Columbus        45  59  34  61 /  10   0   0   0
Gainesville     40  49  30  57 /  20   0   0   0
Macon           44  58  33  59 /  30   0   0   0
Rome            40  51  31  56 /   5   0   5   0
Peachtree City  42  54  31  57 /  20   0   0   0
Vidalia         46  61  35  59 /  40   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 5 AM to 7 PM EST Friday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...SNELSON
LONG TERM....Martin
AVIATION...SNELSON
Hazardous weather outlook, Mar 5, 8:30 PM EST, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
830 PM EST Thu Mar 5 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-062015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
830 PM EST Thu Mar 5 2020

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Tonight...

While rain ended across north and central Georgia, ongoing flooding
issues will continue with many creeks and streams continuing to rise
through the overnight period.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

A Wind Advisory is in effect from 5 AM to 7 PM Friday for the entire
outlook area. Winds will range from 10-20 mph with gusts up to 30
mph. There is a potential for tree limbs to be blown down, given
saturated soils and gusty winds.

Flooding will also continue for the next several days as area
creeks, streams and rivers continue to transport the runoff from the
recent heavy rains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 5, 9:32 PM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 PM EST THU MAR 05 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      3 SSW ROCHELLE          31.91N  83.48W
03/05/2020                   WILCOX             GA   DEPT OF HIGHWAYS

            MILL CREEK CAME OUT OF ITS BANKS AND WASHED AWAY A
            LARGE 100 YARD SECTION OF GA-112 JUST NORTH OF ECHOLS
            RD. FLOODING BEGAN OVER HIGHWAY APPROX 1030 PM AND
            HIGHWAY FAILED AT 230 AM.

&&

EVENT NUMBER FFC2000250

SNELSON
Special weather statement, Mar 5, 10:24 PM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1024 PM EST Thu Mar 5 2020

GAZ001>009-011>016-019>021-061530-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-
1024 PM EST Thu Mar 5 2020

...PATCHY FOG MAY REDUCE VISIBILITY TO LESS THAN 1 MILE OVER PARTS
OF NORTH GEORGIA...

Light winds and clear skies combined with wet soils may allow for
fog to develop across north Georgia. Visibility could be reduced
to less than 1 mile at times. The fog will dissipate before
sunrise as drier air moves in from the north.

Motorists encountering fog should slow down and increase the
distance between you and the vehicle in front of you. Allow extra
time to reach your destination.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 7:04 PM ESTRiver Flood WarningFFCHaralson15 hr
Mar 5, 8:42 PM ESTRiver Flood WarningFFCWashington, Wilkinson64 hr
Mar 5, 8:53 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard22 hr
Mar 5, 8:53 PM ESTRiver Flood WarningFFCGwinnett117 min
Mar 5, 11:18 PM ESTRiver Flood WarningFFCFloyd21 days
Mar 6, 4:57 AM ESTRiver Flood WarningFFCCobb, Douglas29 hr
Mar 6, 9:40 AM ESTRiver Flood WarningFFCEmanuel, Treutlen39 hr
Mar 6, 4:47 PM ESTRiver Flood WarningFFCDooly, Macon, Sumter39 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.